I take Concerta 54mg (or 52mg - whatever the dose is in that range). It seems when I first take it after not taking it for a little while I get goofy side affects. My worst one is the headache - I get a headache the day I take it if I don't remember to take advil with it and then the hangover headache the next day. The doctor says it really isn't a side affect that the medicine should cause but it happens every time so I am convinced it is the medicine. I haven't really be nauseated but sometimes I do get light-headed.View Thread
I just joined this group and haven't had a chance to read thru everything but I need to vent. I have ADD and my husband and I have so many issues. This weekend we were in a huge fight because I am out of medicine and we really can't afford the $200 to get a refill right now. I am a wreck without it.
I was told that a stupid pill can't make me "get it together". He's tired of the excuses about being out of medicine. He said I must be addicted to the pills and I am turning into a pill head.
I am so aggravated with myself. I seem like I walk in circles and everything falls apart when I don't take my medicine. We run two businesses - I can't afford to be like this.
I can't even get to a point with this message
I don't know what I am trying to say or ask. I guess I just need to know if I am crazy or not. I am hurt, upset and aggravated. I know what needs to be done I just can't get it done. Everything from invoicing customers to cleaning my house. I feel like I am losing it View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.